# SDR DALA1156566310

- Difficulty date: September 30, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON THE TOP WEB OF AFT CARGO COMPARTMENT TORQUE BOX AT STA 1688 LBL 27. S=0.8"X0.8".  MAINTENANCE REPAIRED THE DENT PER B747-400 SRM 51-70-13 P201.
